| Model Number |
FX4308MLC |
| Medical Device Problem Codes |
Failure to Osseointegrate (1863); Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
06/13/2017
Type of Reportable Event
Serious Injury
Event or Problem Description
The dental implant fx3812mlc was removed on (b)(6) 2017 due to loss of osseointegration 1 month after implantation.The doctor indicated lack of primary stability was cause for implant removal.The patient has no significant medical history.The patient has been recovered without complications.